Lyrica (Pregabalin) and Trileptal (Oxcarbazepine)
Can these medicin cause hairloss? Oxcarbazepine is similar to Carbamazepine.
Somebody here have experience with?
Since July 2008 I am on Lyrica, and since August 2013 I am on Trileptal. Dose are 600mg and 900mg respectively each day.
I read Trileptal can cause hairloss on the internet (although people are unsure). How do you check if it's 100% correlated to the medicin? Is this even possible? It's not a chemo correlation. Is there are test for this?
I am experiencing hairloss. My hair changed before these meds, in 2006, after having a stressful year. But it became more profound the last 5-6 years, already before the Trileptal.
My brother is bald (at 37), my grandfather was bald (at 50), the rest of both family sides no one is.
I tried using finasteride for 1 month some years ago. After reading it can produce a hormone relaxine I quit. It's bad for my medical condition where I take these meds for in the first place; I better be bald and have no pain than being adam full of hair. I can't go of meds, then I am unable to work, because my pain will be severe. I can't use different medicines, I tried, but this combination is best.
Almost 2000 views, 0 replies. No one here familiar with these medicins causing hairloss?
I can make a topical of my anticonvulsants which are hard to get and expensive :--) Like with sodium valproate.
» The Bald Truth